Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 45, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 28, 2012, 4:53 PM CDT for Cook County, Lake County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2012, 4:53 PM CDT (21:53 UTC)
- Expired
- Jun 28, 2012, 5:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cook County, IL, Lake County, IL
The radar
The Chicago radar (KLOT), 67 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -529 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KLOT 282153
SVRLOT
ILC031-097-282230-
/O.NEW.KLOT.SV.W.0045.120628T2153Z-120628T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
453 PM CDT THU JUN 28 2012
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAR NORTHEAST COOK COUNTY IN NORTHEAST ILLINOIS...
SOUTHEASTERN LAKE COUNTY IN NORTHEAST ILLINOIS...
* UNTIL 530 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BANNOCKBURN...OR NEAR DEERFIELD...AND MOVING SOUTHEAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GLENCOE AND NORTHFIELD AROUND 500 PM CDT.
WINNETKA AROUND 505 PM CDT.
KENILWORTH AROUND 510 PM CDT.
OTHER LOCATIONS AFFECTED...
LAKE FOREST COLLEGE...RAVINIA MUSIC FESTIVAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4222 8780 4211 8772 4208 8767 4207 8767
4215 8800 4225 8798 4225 8781
TIME...MOT...LOC 2153Z 296DEG 27KT 4218 8782
WIND...HAIL 60MPH 1.25IN
$$
MDB1 follow-up statement
883
WWUS53 KLOT 282224
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
524 PM CDT THU JUN 28 2012
ILC031-097-282234-
/O.EXP.KLOT.SV.W.0045.000000T0000Z-120628T2230Z/
LAKE IL-COOK IL-
524 PM CDT THU JUN 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COOK AND
SOUTHEASTERN LAKE COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
FOR CENTRAL COOK COUNTY.
LAT...LON 4222 8780 4211 8772 4208 8767 4207 8767
4215 8800 4225 8798 4225 8781
TIME...MOT...LOC 2224Z 296DEG 27KT 4208 8754
$$
MDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:54 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 28, 3:54 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
354 PM CDT THU JUN 28 2012
.DISCUSSION...
351 PM CDT
MAIN FORECAST CHALLENGES REMAIN BOTH IN THE NEAR TERM AND OVER THE
NEXT SEVERAL DAYS...WITH TEMPERATURE TRENDS AND PRECIP CHANCES
CONTINUING TO BE ISSUES WARRANTING CLOSE MONITORING.
IN THE NEAR TERM...THE MAIN STORY IS THE HEAT AND HEAT INDEX
VALUES CURRENTLY BEING REPORTED ACROSS THE CWA. WITH A VERY WARM
AIRMASS IN PLACE ACROSS THE REGION...TEMPERATURES HAVE SOARED INTO
THE UPPER 90S WITH SOME LOCATIONS REACHING THE 100 DEGREE MARK
OVER THE LAST COUPLE OF HOURS. TEMPERATURES HAVE BEEN ON TRACK FOR
MOST OF THE DAY...BUT WHAT HAS BEEN MORE SIGNIFICANT TODAY ARE THE
DEWPOINTS OUT AHEAD OF AN APPROACHING SURFACE TROUGH AND
ASSOCIATED COLD FRONT. AS WAS EXPECTED...MOISTURE POOLING OUT
AHEAD OF THIS SURFACE FEATURE HAS RESULTED IN A SIGNIFICANT
INCREASE IN DEWPOINTS WITH LOW TO MID 70S BEING REPORTED ACROSS
NORTHERN ILLINOIS AND EVEN SOME UPPER 70 DEWPOINT AIR BEING
REPORTED. THIS HAS RESULTED IN HEAT INDEX VALUES RIGHT AROUND 110
FOR MANY LOCATIONS IN THE CWA...WITH RELIEF COMING MORE TOWARDS
THE EARLY EVENING. STRONGER WEST SOUTHWEST FLOW OUT AHEAD OF THIS
SURFACE TROUGH HAS HELD THE LAKE BREEZE AT BAY TODAY...WITH NO
LAKE COOLING THUS FAR TODAY OUTSIDE OF FAR NORTHEAST LAKE COUNTY
IN ILLINOIS WHERE THIS BREEZE HAS FINALLY MADE SOME INWARD PUSH.
LATEST TIMING OF LAKE BREEZE AS WELL AS LATEST SHORT TERM
GUIDANCE....INDICATING THAT THIS BREEZE WOULD CONTINUE INLAND FOR
THE REMAINING PORTIONS OF NORTHEAST ILLINOIS BY THE 21-22Z TIME
FRAME WITH TEMPERATURES THEN FALLING IN THE 80S.
AFTER SOME COOLING TONIGHT POST FROPA...LOW TEMPERATURES IN THE
LOW TO MID 70S EXPECTED. ALTHOUGH A FRONT WILL PUSH THROUGH THIS
EVENING...TEMPERATURES TOMORROW ON THE BACKSIDE OF THIS SYSTEM
WILL NOT NECESSARILY BE TOO MUCH LOWER. 850 TEMPS IN THE RANGE OF
20-22C WILL BE EXPECTED TOMORROW WITH TEMPERATURES EXPECTED TO
RISE ONCE AGAIN BACK INTO THE 90S WITH UPPER 90S POSSIBLE ACROSS
THE SOUTHERN CWA...WITH LAKE COOLING KEEPING AREAS NEAR THE LAKE
IN THE 80S. THE MAIN DIFFERENCE ON FRIDAY WILL BE WITH THE SURFACE
DEWPOINTS WHERE DAYTIME MIXING WILL ALLOW FOR DEW POINTS TO FALL
INTO THE LOWER 60S AND UPPER 50S BY THE EARLY AFTERNOON. THIS WILL
HELP KEEP HEAT INDEX VALUES LOWER THAN TODAY BUT STILL IN THE 90S.
AN AREA WORTHY TO MONITOR WILL BE THE EXTREME SOUTHERN PORTION OF
THE CWA WHERE TEMPERATURES ARE EXPECTED TO BE THE HIGHEST. THE
FRONT WHICH WILL PUSH THROUGH THIS EVENING WILL STALL ACROSS THE
REGION TONIGHT INTO FRIDAY WITH DEWPOINTS SOUTH OF THIS FRONT
STILL STAYING AROUND 70. THIS COULD PROVIDE HEAT INDEX VALUES OF
100-105 SOUTH OF A LINE FROM FAIRBURY IN ILLINOIS EAST TO FOWLER
IN INDIANA. THEN FOR THE REMAINDER OF THE WEEKEND...THERE DOESNT
APPEAR TO BE ANY RELIEF IN SIGHT AS TEMPERATURES ARE EXPECTED TO
RISE INTO THE 90S BUT WITH LAKE BREEZE DEVELOPMENT EXPECTED TO
ALLOW FOR LAKE COOLING.
QUESTIONS STILL REMAIN FOR SHOWER AND THUNDERSTORM DEVELOPMENT
LATE THIS AFTERNOON INTO THE EVENING. THIS SIGNIFICANT WARMING
HELPING TO KEEP A CAP IN PLACE...LIMITING OVERALL DEVELOPMENT LATE
THIS AFTERNOON AS CAN BE SEEN LATEST RADAR IMAGERY WITH ONLY
ISOLATED SHOWERS NOTED. THERE DOES REMAIN AN OUTSIDE POSSIBILITY
INTO THE EARLY EVENING AS THIS TROUGH PUSHES THROUGH...WEAK MID
LEVEL FEATURE SHIFTS OVERHEAD...AND SOME WEAK COOLING ALLOW FOR
THE CAP TO BRIEFLY BREAK. ALTHOUGH CHANCES ARE DIMINISHING THIS
AFTERNOON...THERE DOES REMAIN A POSSIBILITY FOR THUNDERSTORMS
ACROSS FAR NORTHEAST ILLINOIS AND NORTHWEST INDIANA. WITH STRONG
INSTABILITY IN PLACE AND STRONGER WESTERLIES OVERHEAD...ANYTHING
THAT DOES DEVELOP STILL HAS THE POTENTIAL TO PRODUCE STRONG WINDS
AND LARGE HAIL. ANY CHANCES FOR THESE THUNDERSTORMS WILL DIMINISH
RAPIDLY INTO THE 7PM TIME FRAME THIS EVENING. AS A BOUNDARY WILL
REMAIN IN PLACE TONIGHT INTO FRIDAY AS WELL AS INTO THE
WEEKEND...THUNDERSTORM CHANCES ARE WARRANTED IN THE FORECAST.
DEVELOPMENT TONIGHT TO THE WEST OF THE CWA...COULD SHIFT EASTWARD
BY EARLY FRIDAY MORNING WITH SIMILAR SCENARIOS CONTINUING INTO THE
WEEKEND WITH THIS FRONT IN PLACE AND NORTHWEST FLOW USHERING IN
SEVERAL WAVES OF ENERGY.
RODRIGUEZ
&&
.CLIMATE...
908 PM CDT
...RECORD OR NEAR RECORD HIGHS POSSIBLE FOR THURSDAY JUNE 28TH...
THE CURRENT FORECAST HIGH IS 100 DEGREES FOR CHICAGO-OHARE AND 99 DEGREES
FOR ROCKFORD ON THURSDAY.
RECORD HIGHS FOR THURSDAY JUNE 28TH:
CHICAGO: 101/1971
ROCKFORD:103/1934
ALL-TIME JUNE RECORD HIGHS:
CHICAGO: 104...6/20/1988.
ROCKFORD: 106...6/1/1934.
ALL-TIME RECORD HIGHS:
CHICAGO: 105...7/24/1934
ROCKFORD: 112...7/14/1936
MDB/JEE
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* LAKE BREEZE TURNING WINDS NORTHEASTERLY.
* POTENTIAL FOR THUNDERSTORMS...WITH GREATEST THREAT BETWEEN
22-00Z ALONG AND JUST BEHIND COLD FRONT. BMD
//DISCUSSION...UPDATED 18Z...
A COLD FRONT IS PUSHING ACROSS NORTHERN ILLINOIS THIS AFTERNOON WITH
WINDS VEERING TO THE NORTHWEST AND TAPERING SOME IN THE FRONTAL
TROUGH. WEAKENING WINDS SHOULD ALLOW A LAKE BREEZE TO DEVELOP AND
PUSH INLAND ACROSS THE CHICAGO AREA THIS AFTERNOON OR EVENING
TURNING WINDS TO THE NORTHEAST...THOUGH TIMING IS STILL SOMEWHAT
UNCERTAIN. THE STRENGTHENING LOW LEVEL CONVERGENCE IN COMBINATION
WITH BROAD SCALE ASCENT ASSOCIATED WITH A SHORTWAVE PUSHING ACROSS
IOWA MAY ALLOW CAPPING INVERSION TO ERODE LEADING TO DEEP CONVECTION
OVER THE AREA. THE BEST WINDOW OF OPPORTUNITY APPEARS TO FALL WITHIN
21-00Z TIMEFRAME OVER THE CHICAGO AREA. GIVEN THE STRENGTH OF THE
CAP THOUGH...THERE IS A GREAT DEAL OF UNCERTAINTY ON THUNDERSTORM
DEVELOPMENT. SHOULD THUNDERSTORMS DEVELOP...COVERAGE SHOULD REMAIN
ISOLATED TO WIDELY SCATTERED MEANING THAT ALL AREAS WILL NOT BE
IMPACTED. GIVEN THE INTENSE INSTABILITY AND 40-50KT SHEAR VALUES...ANY
THUNDERSTORM COULD QUICKLY BECOME SEVERE WITH STRONG WINDS AND LARGE
HAIL POSSIBLE.
LATER TONIGHT...HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE REGION
WITH WINDS WEAKENING AND BECOMING VARIABLE. NO SIGNIFICANT
WEATHER IS EXPECTED OVERNIGHT. WIND DIRECTION IS A LITTLE
UNCERTAIN EARLY ON FRIDAY AS THE HIGH MOVES EAST ACROSS THE
AREA...BUT SPEEDS SHOULD BE FAIRLY LIGHT. THROUGH THE DAY EXPECT
WINDS TO TREND TO SOUTHERLY THEN SOUTHWEST AND INCREASE AS THE
HIGH MOVES AWAY...EXCEPT IN CHICAGO AREA WHERE A LAKE BREEZE MAY
KEEP WINDS EASTERLY. BMD
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* MEDIUM TO HIGH CONFIDENCE IN WIND DIRECTION TRENDS...MEDIUM
CONFIDENCE ON TIMING OF LAKE BREEZE.
* LOW CONFIDENCE ON THUNDERSTORM EVOLUTION THIS AFTERNOON...TSRA
POSSIBLY DEVELOPING OVERHEAD WITH BEST WINDOW BETWEEN 22-00Z.
* HIGH CONFIDENCE IN VFR CONDITIONS OVERNIGHT.
* LOW TO MEDIUM CONFIDENCE IN WIND DIRECTION FRIDAY MORNING...HIGH
CONFIDENCE IN LIGHT WIND SPEEDS. BMD
//OUTLOOK FOR ORD/MDW FOR 00Z SATURDAY-12Z THURSDAY...UPDATED 12Z...
FRIDAY NIGHT...VFR. SLIGHT CHANCE TSRA.
SATURDAY...VFR. CHANCE TSRA.
SUNDAY...VFR. CHANCE TSRA EARLY.
MONDAY...VFR. SLIGHT CHANCE TSRA.
TUESDAY...VFR. SLIGHT CHANCE TSRA.
WEDNESDAY...VFR. WX NIL.
KREIN
&&
.MARINE...
246 PM CDT
A COLD FRONT MOVING S DOWN FAR SOUTHERN LAKE MI AT MID AFTERNOON
WILL CONTINUE SLOWLY TOWARD THE OHIO VALLEY BEFORE BECOMING
STATIONARY ACROSS CENTRAL IL AND SOUTHERN IN FRI. A MODERATE NW
BREEZE WILL FOLLOW THE COLD FRONT TONIGHT BEFORE BACKING TO THE
SW DURING FRI AS A WEAK RIDGE OF HIGH PRESSURE OVER THE DAKOTAS
AND UPPER MS VALLEY WILL WEAKEN AS IT SPREADS SE ACROSS THE
SOUTHERN LAKES REGION. WINDS WILL BE LIGHT SAT THROUGH MON NIGHT
WITH WEAK HIGH PRESSURE OVER THE WESTERN LAKES REGION. LOW
PRESSURE MOVES NE FROM THE DAKOTAS TO WESTERN ONTARIO MON AND MON
NIGHT THEN E ACROSS ONTARIO TUE AND TUE NIGHT. S TO SW WINDS WILL
INCREASE MODESTLY ON TUE AHEAD OF A COLD FRONT THAT WILL BE
MOVING THROUGH THE UPPER GREAT LAKES REGION LATE TUE NIGHT AND
WED.
TRS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...HEAT ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
ILZ032-ILZ033-ILZ039 UNTIL 8 PM THURSDAY.
IN...HEAT ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 8 PM
THURSDAY.
LM...NONE.
&&Hazardous weather outlook, Jun 28, 4:51 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 451 PM CDT THU JUN 28 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 292200- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 451 PM CDT THU JUN 28 2012 /551 PM EDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. AN AIR POLLUTION ACTION DAY CONTINUES TONIGHT FOR THE GREATER CHICAGO METROPOLITAN AREA AND PORTIONS OF NORTHWEST INDIANA. A NARROW WINDOW OF ISOLATED THUNDERSTORMS REMAINS MAINLY FOR AREAS IN FAR NORTHEAST ILLINOIS AND FAR NORTHWEST INDIANA ALONG AND SOUTH OF A LINE FROM AMBOY TO CHICAGO THROUGH EARLY THIS EVENING AS A COOL FRONT SAGS ACROSS THE AREA. WHILE THUNDERSTORMS ARE NOT EXPECTED TO BE WIDESPREAD...ANY STORM WHICH MAY FORM WOULD HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER INCLUDING WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO 1 INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL REMAIN IN THE 90S AWAY FROM THE LAKE MICHIGAN SHORE THROUGH THE WEEKEND. AFTERNOON PEAK HEAT INDEX VALUES OF AROUND 100 DEGREES ARE EXPECTED MAINLY SOUTH OF INTERSTATE 80 FRIDAY AND SATURDAY. AN AIR POLLUTION ACTION DAY HAS BEEN DECLARED FRIDAY FOR THE GREATER CHICAGO METROPOLITAN AREA AND PORTIONS OF NORTHWEST INDIANA. THERE IS A CHANCE OF PERIODIC SPOTTY THUNDERSTORMS EARLY FRIDAY THROUGH SUNDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. SOME OF THESE STORMS COULD BE STRONG...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF A LINE FROM AMBOY TO CHICAGO IN NORTHEAST ILLINOIS AND NORTHWEST INDIANA. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-292200- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 451 PM CDT THU JUN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. WHILE THUNDERSTORMS ARE NOT EXPECTED TO BE WIDESPREAD...STORMS THAT DO FORM COULD BE SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOTS AND HAIL TO 1 INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF PERIODIC SPOTTY THUNDERSTORMS EARLY FRIDAY THROUGH SUNDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-292200- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 451 PM CDT THU JUN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY THIS EVENING MAINLY OVER CENTRAL AND SOUTHERN LAKE MICHIGAN. SOME STORMS COULD BE SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF PERIODIC SPOTTY THUNDERSTORMS EARLY FRIDAY THROUGH SUNDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RODRIGUEZ
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:58 PM CDT | Special Marine Warning | LOT | 62 min | |
| Jun 28, 5:16 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 46 min |
| Jun 28, 6:35 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 55 min |
| Jun 28, 6:55 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 65 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.